# SDR SWAA011704

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 57,618 hours, 61,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90083
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND EMERGENCY EXIT SIGN INOP AT OVERWING EXIT.  Removed and replaced BATTERY PACK PER MM.
